×

zbMATH — the first resource for mathematics

On the total coloring of certain graphs. (English) Zbl 0211.56604

MSC:
05C15 Coloring of graphs and hypergraphs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Behzad, G. Chartrand and J. K. Cooper, Jr.,The colour numbers of complete graphs, J. London Math. Soc.42 (1967), 226–228. · Zbl 0152.41203 · doi:10.1112/jlms/s1-42.1.226
[2] R. L. Brooks,On colouring the nodes of a network, Proc. Cambridge Philos. Soc.37 (1941), 194–197. · JFM 67.0733.02 · doi:10.1017/S030500410002168X
[3] V. G. Vizing,On an estimate of the chromatic class of a p graph. Diskret. Analiz. No. 3 (1964), 25–30.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.